RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2019, Volume 210, Number 11, Pages 24–57 (Mi msb8904)  

Combinatorial analysis of the period mapping: the topology of 2D fibres

A. B. Bogatyrev

Marchuk Institute of Numerical Mathematics of the Russian Academy of Sciences, Moscow, Russia

Abstract: We study the period mapping from the moduli space of real hyperelliptic curves to a Euclidean space. The mapping arises in the analysis of Chebyshev's construction used in the constrained optimization of the uniform norm of polynomials and rational functions. The decomposition of the moduli space into polyhedra labelled by planar graphs allows us to investigate the global topology of low-dimensional fibres of the period mapping.
Bibliography: 23 titles.

Keywords: moduli space, real algebraic curve, Abelian integral, period mapping, foliations of a quadratic differential.

Funding Agency Grant Number
Russian Science Foundation 16-11-10349
This research was supported by the Russian Science Foundation under grant no. 16-11-10349.


DOI: https://doi.org/10.4213/sm8904

Full text: PDF file (1123 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2019, 210:11, 1531–1562

Bibliographic databases:

UDC: 517.54+519.1+514.76
MSC: Primary 30F30; Secondary 32G15, 05E45
Received: 31.12.2016 and 24.06.2019

Citation: A. B. Bogatyrev, “Combinatorial analysis of the period mapping: the topology of 2D fibres”, Mat. Sb., 210:11 (2019), 24–57; Sb. Math., 210:11 (2019), 1531–1562

Citation in format AMSBIB
\Bibitem{Bog19}
\by A.~B.~Bogatyrev
\paper Combinatorial analysis of the period mapping: the topology of 2D fibres
\jour Mat. Sb.
\yr 2019
\vol 210
\issue 11
\pages 24--57
\mathnet{http://mi.mathnet.ru/msb8904}
\crossref{https://doi.org/10.4213/sm8904}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2019SbMat.210.1531B}
\elib{http://elibrary.ru/item.asp?id=43257871}
\transl
\jour Sb. Math.
\yr 2019
\vol 210
\issue 11
\pages 1531--1562
\crossref{https://doi.org/10.1070/SM8904}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000508558000001}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85082475897}


Linking options:
  • http://mi.mathnet.ru/eng/msb8904
  • https://doi.org/10.4213/sm8904
  • http://mi.mathnet.ru/eng/msb/v210/i11/p24

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник Sbornik: Mathematics (from 1967)
    Number of views:
    This page:110
    References:5
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020